# SDR REXA2015120401170

- Difficulty date: December 4, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N8969A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7969
- Aircraft time: 23,516 hours, 21,045 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Defective
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR CANNOT BE LOCKED FROM THE INSIDE, DIFFICULT TO CLOSE.  R & R PAX DOOR ICE CABLE IAW AMM 52-11-15.  OK FOR SERVICE.
